Amorces de la chirurgie en dimension quatre : un S 3 ×R exotique
Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki no. 21  (1980), Talk no. 536, p. 183-207
@incollection{SB_1978-1979__21__183_0,
     author = {Siebenmann, Laurent},
     title = {Amorces de la chirurgie en dimension quatre : un $S^3 $\times$ R$ exotique},
     booktitle = {S\'eminaire Bourbaki : vol. 1978/79, expos\'es 525-542},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {21},
     year = {1980},
     note = {talk:536},
     pages = {183-207},
     zbl = {0444.57021},
     mrnumber = {572425},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1978-1979__21__183_0}
}
Siebenmann, Laurent. Amorces de la chirurgie en dimension quatre : un $S^3 × R$ exotique, in Séminaire Bourbaki : vol. 1978/79, exposés 525-542, Séminaire Bourbaki, no. 21 (1980), Talk no. 536, pp. 183-207. http://www.numdam.org/item/SB_1978-1979__21__183_0/

[BLL] W. Browder, J. Levine and G. Livesay - Finding a boundary for an open manifold, Amer. J. Math., 87 (1965), 1017-1028. | MR 189046 | Zbl 0134.42801

[Ca1] A. Casson - A curious 4-manifold, Lectures, Cambridge and Paris, (1973/74).

[Ca2] A. Casson - Ends of 4-manifolds, Lectures, Cambridge and Paris, (1973/74).

[Ca3] A. Casson - The 5-dimensional simply connected h-cobordism conjecture and flexible handle theory, lecture at I. A. S., Princeton, Jan., 1976.

[Ca4] A. Casson - A translation of the link cobordism problem into algebraic braid theory, lecture in F. Adams', topology seminar, I.C.M. Helsinki, 1978.

[CaF] A. Casson and M. Freedman - The open surgery problem on non-simply connected manifolds, corresponding e.g. to lecture of M. Freedman in Cambridge, Aug. 1978 (article in preparation).

[Do] A. Douady - Plongement de sphères [d'après Mazur et Brown], Sém. Bourbaki, (1960/61), exposé 205, Benjamin, N. Y. | Numdam | Zbl 0116.40702

[Fr] M.H. Freedman - A fake S3×R (open surgery in dimension = 4) , preprint June 1978 and Sept. 1978, Univ. of Calif. at San Diego ; to appear in Annals of Math. (vol. 110(1979), p. 177-201.) | MR 541336 | Zbl 0442.57014

[FrT] M. Freedman and L. Taylor - Λ-splitting 4-manifolds, Topology, 16 (1977), 181-184. | Zbl 0363.57004

[GHS] L. Guillou, H. Hähl et L. Siebenmann - Les voisinages ouverts réguliers : critères homotopiques d'existence, Ann. Sci. Ecole Normale Supérieure, 7(1974), 431-462. | Numdam | MR 362324 | Zbl 0318.57011

[Hu] J. Hudson - Piecewise - linear topology, Benjamin Inc. New York, 1969. | MR 248844 | Zbl 0189.54507

[Ki1] R. Kirby - The union of flat (n - 1)-balls is flat in Rn , Bull. Amer. Math. Soc., 1974 (1968), 614-617. | MR 225328 | Zbl 0157.54603

[Ki2] R. Kirby - Problems in low dimensional manifold theory, Stanford Symposium 1976. Proc. Symposia Pure Math. 32, Amer. Math. Soc., 1978. | MR 520548 | Zbl 0394.57002

[KiS] R. Kirby and L. Siebenmann - Foundational essays on topological manifolds, Ann. of Math. Study, 88 (1977). | Zbl 0361.57004

[La] J. Lannes - Un faux espace projectif réel de dimension 4 (d'après S. Cappell et J. Shaneson), Sém. Bourbaki, 1978/79, exposé 527, Nov. 1978. | Numdam | Zbl 0431.57011

[Man] R. Mandelbaum - Four dimensional topology, preprint of survey article, Univ. of Rochester, 1978 (cet article est très lisible, à jour et assez compréhensif). | MR 671584

[MatS] T. Matsumoto and L. Siebenmann - The topological s-cobordism theorem fails in dimension 4 or 5 , Math. Proc. Camb. Phil. Soc., 84 (1978), 85-87. | MR 489573 | Zbl 0411.57034

[MiH] J. Milnor and D. Husemoller - Symmetric bilinear forms, Ergebnisse, Band 73, Springer 1973. | MR 506372 | Zbl 0292.10016

[Mu] J. Munkres - Elementary differential topology, Ann. of Math. Study, n° 54 (1963). | MR 163320 | Zbl 0107.17201

[No] R. Norman - Dehn's lemma for certain 4-manifolds, Invent. Math., 7 (1969), 143-147. [Article posthume - Norman a trouvé la mort dans les montagnes du Pays-de-Galles.] | MR 246309 | Zbl 0181.51602

[Ro] D. Rolfsen - Knots and Links, Publish or Perish, No 7, Editor M. Spivak Box 7108, Berkeley CA 94707. | MR 1277811 | Zbl 0339.55004

[Sch] M. Scharlemann - Transversality theories at dimension 4, Inventiones Math., 33 (1976), 1-14. (Avec 5.4 cet article donne une théorie de transversalité qui est pratique et peut-être optimale.) | MR 410756 | Zbl 0318.57007

[Se] J.-P. Serre - Cours d'arithmétique, Collection SUP, Presses Univ. de France, 1970. | MR 255476 | Zbl 0225.12002

[Si1] L. Siebenmann - A total torsion obstruction, Comment. Math. Helv., 45 (1970), 1-48. | MR 287564 | Zbl 0215.24603

[Si2] L. Siebenmann - Approximating cellular maps by homeomorphisms, Topology, 11 (1973), 271-294. | MR 295365 | Zbl 0216.20101

[P] V. Poenaru - A remark on simply connected 3-manifolds, Bull. Amer. Math. Soc., 80 (1974), 1203-4. | MR 358785 | Zbl 0337.57001

[McT] D. Mcmillan and T. Thickstun - Open 3-manifolds and the Poincaré Conjecture, preprint Univ. of Wisconsin at Madison, to appear in Topology. | MR 579580